A plane deformation of an incompressible material
Doklady Akademii Nauk, Tome 119 (1958) no. 6, pp. 1124-1126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_6_a18,
author = {L. A. Tolokonnikov},
title = {A plane deformation of an incompressible material},
journal = {Doklady Akademii Nauk},
pages = {1124--1126},
year = {1958},
volume = {119},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_6_a18/}
}
L. A. Tolokonnikov. A plane deformation of an incompressible material. Doklady Akademii Nauk, Tome 119 (1958) no. 6, pp. 1124-1126. http://geodesic.mathdoc.fr/item/DAN_1958_119_6_a18/